# SDR USAA2014033100021

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 42,118 hours, 15,659 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Locked
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SELECTED CONF 1, GOT IC SLAT FAULT, SLATS WERE LOCKED UP.  DECLARED AN EMERGENCY, ON FOURTH CYCLE, SLATS WENT DOWN & NORMAL THEREAFTER.  FLIGHT LANDED SAFELY & TAXIED TO THE GATE.  ACCOMPLISHED TSM CK 27-81-00-810-810A, CHECKED GOOD, NO FAULTS FOUND.
